Opuscula Math. 26, no. 3 (2006), 421-429

 
Opuscula Mathematica

The asymptotic properties of the dynamic equation with a delayed argument

Jan Čermák
Miroslav Urbánek

Abstract. In this paper, we present some asymptotic results related to the scalar dynamic equation with a delayed argument. Using the time scale calculus we generalize some results known in the differential and difference case to the more general dynamic case.

Keywords: dynamic equation, time scale, asymptotic behavior.

Mathematics Subject Classification: 34K25, 39A10, 39A11, 39B22.

Full text (pdf)

  • Jan Čermák
  • Miroslav Urbánek
  • Brno University of Technology, Faculty of Mechanical Engineering, Department of Mathematics, Technická 2, 616 69 Brno, Czech Republic
  • Received: 2005-10-03.
Opuscula Mathematica - cover

Cite this article as:
Jan Čermák, Miroslav Urbánek, The asymptotic properties of the dynamic equation with a delayed argument, Opuscula Math. 26, no. 3 (2006), 421-429

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.